Diarrhea After Antibiotics for H Pylori

by Connie

I finished my 10 day course(antibiotic ) of treatment for H Pylori 18 days ago. Since ending I have had loose stools and at times diarrhea, going numerous times a day. It is effecting my daily life , because I need to be near bathroom. I am scheduled to see gastro doctor but my appointment is month away.

My doctor says it could be a number of causes. I continue to take probiotics ( pill form)daily.
Is this a common condition after taking 10 course of treatment. I have not had stool test to check eradication again waiting on gastro doctor appointment first.

I greatly appreciate any information on this problem.
Thank you.

Comments for Diarrhea After Antibiotics for H Pylori

Click here to add your own comments

C Difficile Infection
by: Kerri Knox, Registered Nurse

While only testing will be able to tell you this for sure, it's a pretty good bet that the antibiotics actually gave you a condition called antibiotic colitis or C Difficile Infection. As weird as it is to think that you actually GOT an infection from taking antibiotics, that is actually the case. When you destroy the 'good' bacteria in your bowels, then 'bad' bacteria like C-Difficile can overgrow and take over. C-Difficile and Candida are the two most common overgrowth infections.

If you had got my book The H Pylori Solution beforehand, you would have known about this condition and known how to prevent it instead of now having to treat it after the fact, which is much harder to do.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter